# SDR 04FDEA01143

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT I/B FLAP O/B HINGE, O/B STRAP PIVOT HOLE FOUND WITH MINOR CORROSION.  COMPLIED WITH FEDEX EA 1-5750-76651 - WINGS - TRAILING EDGE FLAPS, LT & RT INBOARD FLAP, OUTBOARD BRACKET PIVOT BORE CORROSION REPAIR.
